# SDR SCNA20250617216

- Difficulty date: June 17, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8
- Aircraft serial: 30332
- Aircraft time: 73,709 hours, 28,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

14ABC EMERGENCY EXIT ROW SIDE WALL LIGHT INOP.  REPLACED LIGHT ASSY FOR 14ABC EMERGENCY EXIT ROW SIDE WALL LIGHT OPS CHECK GOOD REF AMM 33-21-00-960-807
